# SDR DALA2023070405390

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 86,534 hours, 14,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1819, AISLE EXIT SIGN AT 03L INCORRECT. CORECTIVE ACTION: REPLACED LENS W/CORRECT ASSEMBLY. (LP 4929517)
